# SDR HNAA2018052500104

- Difficulty date: May 5, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 44,179 hours, 39,781 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL,  THE SPOILERS DEPLOYED AND THE NR 1 BLEED VALVE FAILED EICAS MESSAGES DISPLAYED.  INSPECTED AND DETERMINED THE SPOILER DEPLOYMENT TO BE CONSISTENT WITH NORMAL GROUND SPOILER AUTO-DEPLOY SEQUENCE.  ACFT OVER 30KTS AND TL RETARDED FOR REJECTED TAKEOFF. TROUBLESHOT THE NR 1 BLEED VALVE FAIL IAW FIM 36-11-00-810-805A. GROUND RAN THE ACFT AND PERFORMED AN OPS CHECK IAW 36-11-05-700-802-A. OPS CHECKED GOOD.
